Equivariant periodic cyclic homology

Voigt, C. (2007) Equivariant periodic cyclic homology. Journal of the Institute of Mathematics of Jussieu, 6(4), pp. 689-763. (doi:10.1017/S1474748007000102)

[img] Text
epchv2.pdf
Restricted to Repository staff only

603kB

Abstract

We define and study equivariant periodic cyclic homology for locally compact groups. This can be viewed as a noncommutative generalization of equivariant de Rham cohomology. Although the construction resembles the Cuntz-Quillen approach to ordinary cyclic homology, a completely new feature in the equivariant setting is the fact that the basic ingredient in the theory is not a complex in the usual sense. As a consequence, in the equivariant context only the periodic cyclic theory can be defined in complete generality. Our definition recovers particular cases studied previously by various authors. We prove that bivariant equivariant periodic cyclic homology is homotopy invariant, stable and satisfies excision in both variables. Moreover we construct the exterior product which generalizes the obvious composition product. Finally we prove a Green-Julg theorem in cyclic homology for compact groups and the dual result for discrete groups.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Voigt, Dr Christian
Authors: Voigt, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the Institute of Mathematics of Jussieu
Journal Abbr.:J. Inst. Math. Jussieu
Publisher:Cambridge University Press
ISSN:1474-7480
ISSN (Online):1475-3030

University Staff: Request a correction | Enlighten Editors: Update this record